75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

dry eyes on anastrozole

6 REPLIES 6
dynawrite
Member

Re: dry eyes on anastrozole

I got dry eyes last October after one year and two months on Anastrozole.  When it started to rain (I live in Northern California) the problem went away.  Then a few weeks ago the problem returned. It's very dry now where I live. When I wear my glasses (I do not wear contact lenses) the problem is reduced probably because I am not straining my eyes which I would imagine adds insult to injury.

 

I use eye drops called Refresh.  It helps a bit.  I will see an ophthalmologist on Tuesday to rule out any vision problems or allergies.  So frustrating.  I seem to get through one problem and another pops up.

Oak
Member

Re: dry eyes on anastrozole

Yes, I've only been taking anastrozole for a few days and my eyes feel dry and slightly sore. I shall use drops for dry eyes several times a day to try to help them settle down.
Ann Lucas
Member

Re: dry eyes on anastrozole

Yes.  I am having this problem as well.  Dry eyes.  Can't wear my contact lenses for very long.  Do you have any solution?

Guest user
Not applicable

Re: dry eyes on anastrozole

I had dry eyes the whole 4 .5 years I have taken Arimidex .Not a lot you can do but I found Boots irritated eye drops helpful especially in the morning .

raders1967
Member

Re: dry eyes on anastrozole

Thank you poems for your quick reply yes you are right about back to glasses will do that till see optician at least. Xx

poemsgalore
Member

Re: dry eyes on anastrozole

Dear raders,

 

I have heard of others suffering with this on Anastrazole. I have a condition called Sjogren's Syndrome, which causes severely dry eyes. I use hypromellose preservative free eye drops (prescription only). There is also ViscoTears which can also be used as tear replacement. It might be a good idea to stop using your contacts for a while until you have seen your GP or optician, contacts definitely aggravate dry eyes and can cause problems with your vision. Sorry, but it looks as though you will have to go back to glasses - at least for a while.

 

poemsgalore xx

raders1967
Member

dry eyes on anastrozole

I am getting really dry eyes I have been on anastrozole for about 5 month now. I am really struggling with wearing my contacts and the last few days have a pulsating on my upper lid which is very annoying. Does anyone else have this problem.